Heroes for Health: Past, Present, and Future

From WLC graduate and Heroes for Health Camp Coordinator Melissa Krug RN, BSN:

Day two of the Heroes for Health Camp at Wisconsin Lutheran College has come and gone. Again, the day was packed with activities. The students learned how to help someone who is choking and how to give an infant CPR. The most exciting part of the day was an afternoon field trip to an area nursing home.

This afternoon the students had an opportunity to play games with some of the residents at Alexian Village Health and Rehabilitation Center. Each year the students enjoy this field trip. For many of them it is there first visit to a nursing home interacting with someone who is not a family member. It was incredible to watch as an entire room of women – young campers, college-aged volunteers, and the aging residents – interacted and told stories of the past and shared dreams for the future.

As we wrapped up the camp today, I asked each camper to share their thoughts for the day in one word. Here are just a couple of the words the campers came up with: educational, awesome, historical, challenging, engaging.

Tomorrow the students are looking forward to spending some time in the nursing lab and continuing to build on the skills they have learned this week.

There are numerous benefits of a healthy being. But can medications help us? You can order online remedy to treat chronic treatment of the symptoms of alopecia or spasticity. Without fail, the roll is very big. Finasteride is a medicament prescribed to treat a lot of indispositions. What do you have to consider about http://finasteride.me/buy-finasteride-online.html? Most likely every adult knows at least something about propecia before and after. The most significant factor you must look for is buy finasteride. Many maybe say the efficiency of Finasteride is well documented. What medicine is suitable for alopecia? Any physic may cause unwanted side effects. For some folk side effects can be really serious. Get medical help if you have any kind of an allergic reaction to this medicine. Talk to your physician to see if it’s secure to make the switch.